Alert archive / Georgia / Freeze Warnings in 2010
Freeze Warning 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this freeze warning at Mar 5, 2010, 1:50 PM EST for 6 counties in Florida; 12 counties in Georgia. It took effect at Mar 6, 2010, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2010, 1:50 PM EST (18:50 UTC)
- In effect from
- Mar 6, 2010, 3:00 AM EST
- Expired
- Mar 6, 2010, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
296 WWUS72 KJAX 051850 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 150 PM EST FRI MAR 5 2010 GAZ153-165-052000- /O.CAN.KJAX.FZ.A.0018.100306T0800Z-100306T1300Z/ INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITY OF...WOODBINE 150 PM EST FRI MAR 5 2010 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FREEZE WATCH. TEMPERATURES WILL BOTTOM OUT IN THE LOWER 30S BUT ONLY FOR A SHORT TIME JUST PRIOR TO SUNRISE. $$ FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-061300- /O.UPG.KJAX.FZ.A.0018.100306T0800Z-100306T1300Z/ /O.NEW.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 150 PM EST FRI MAR 5 2010 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. ONE ADDITIONAL NIGHT OF SUBFREEZING CONDITIONS ARE IN STORE FOR TONIGHT INTO SATURDAY MORNING WITH TWO TO FOUR HOURS OF TEMPERATURES BETWEEN 30 AND 32. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ040-061300- /O.NEW.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/ MARION- INCLUDING THE CITY OF...OCALA 150 PM EST FRI MAR 5 2010 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. ONE ADDITIONAL NIGHT OF SUBFREEZING CONDITIONS ARE IN STORE FOR TONIGHT INTO SATURDAY MORNING WITH TWO TO FOUR HOURS OF TEMPERATURES BETWEEN 30 AND 32.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ DEESE
4 follow-up statements
723 WWUS72 KJAX 060119 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 819 PM EST FRI MAR 5 2010 FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-061300- /O.CON.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 819 PM EST FRI MAR 5 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. ONE ADDITIONAL NIGHT OF SUBFREEZING CONDITIONS ARE IN STORE FOR TONIGHT INTO SATURDAY MORNING WITH TWO TO FOUR HOURS OF TEMPERATURES BETWEEN 30 AND 32. IN ADDITION...SCATTERED FROST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ024-025-032-037-GAZ153-154-165-166-061300- /O.NEW.KJAX.FR.Y.0004.100306T0800Z-100306T1300Z/ NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS 819 PM EST FRI MAR 5 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. WIDESPREAD FROST IS EXPECTED TO FORM TONIGHT WEST OF THE INTRACOASTAL WATERWAY...WITH MAINLY PATCHY FROST EXPECTED NEAR THE COAST. THE BEST TIME OF FROST FORMATION WILL BE BETWEEN 3 AM AND 8 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECZ
173 WWUS72 KJAX 060543 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1243 AM EST SAT MAR 6 2010 FLZ024-025-032-037-GAZ153-154-165-166-061300- /O.UPG.KJAX.FR.Y.0004.100306T0800Z-100306T1300Z/ /O.EXA.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/ NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS 1243 AM EST SAT MAR 6 2010 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. A FREEZE WITH WIDESPREAD FROST IS EXPECTED TONIGHT WEST OF I-95 WITH MAINLY PATCHY FROST EXPECTED NEAR THE COAST AND RIVER. LOW TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S TO NEAR 30 EARLY SATURDAY MORNING WEST I-95. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-061300- /O.CON.KJAX.FZ.W.0021.100306T0800Z-100306T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 1243 AM EST SAT MAR 6 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. SUBFREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST FOR TONIGHT INTO EARLY SATURDAY MORNING. LOW TEMPERATURES ARE FORECAST TO BOTTOM OUT FROM THE UPPER 20S TO NEAR 30 EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ PP
510 WWUS72 KJAX 060856 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 356 AM EST SAT MAR 6 2010 FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-070000- /O.NEW.KJAX.FZ.A.0019.100307T0800Z-100307T1300Z/ /O.CON.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 356 AM EST SAT MAR 6 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. SUBFREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST INTO EARLY SATURDAY MORNING. SIMILAR CONDITIONS ARE FORECAST FOR LATE TONIGHT INTO EARLY SUNDAY MORNING AND A FREEZE WATCH HAS BEEN POSTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS...PIPES AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ024-025-032-037-GAZ153-154-165-166-061300- /O.CON.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/ NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS 356 AM EST SAT MAR 6 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. A FREEZE WITH WIDESPREAD FROST IS EXPECTED EARLY THIS MORNING WEST OF I- 95 WITH MAINLY PATCHY FROST EXPECTED NEAR THE COAST AND RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ PP
009 WWUS72 KJAX 061303 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 803 AM EST SAT MAR 6 2010 FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-062200- /O.EXP.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/ /O.CON.KJAX.FZ.A.0019.100307T0800Z-100307T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 803 AM EST SAT MAR 6 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...FREEZE WARNING HAS EXPIRED THIS MORNING... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. SUBFREEZING TEMPERATURES AND WIDESPREAD FROST ARE FORECAST FOR LATE TONIGHT INTO EARLY SUNDAY MORNING AND A FREEZE WATCH CONTINUES IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS...AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. && $$ FLZ024-025-032-037-GAZ153-154-165-166-061415- /O.EXP.KJAX.FZ.W.0021.000000T0000Z-100306T1300Z/ NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS 803 AM EST SAT MAR 6 2010 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ CARROLL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Mar 5, 8:49 AM EST, 5 hours 1 minute earlier.
Area forecast discussion, Mar 5, 8:49 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 AM EST FRI MAR 5 2010
.UPDATE...UPPER RIDGE AND SURFACE HIGH CONTINUE WEST OF THE AREA
PROVIDING A COLD AND DRY NWLY FLOW. PRESSURE GRADIENT HAS RELAXED
CONSIDERABLY AS THE STRONG LOW PULLS FARTHER AWAY INTO THE N ATLC
AND THE RIDGE PUSHES INTO THE E/CENTRAL GULF OF MEXICO. EXPECT
ANOTHER SUNNY DAY WITH LIGHTER WINDS AND MAX TEMPS A TAD WARMER.
&&
.AVIATION...PREVAILING VFR TONIGHT. WINDS MAINLY NNW TO N AT 12
KT OR LESS.
&&
.MARINE... RECENT REPORTS FROM BUOY 41012 ARE WINDS NW 16G21KT WITH
SEAS OF 5-6 FT AND ARE RIGHT IN LINE WITH ONGOING SCEC CONDS FOR
OFFSHORE WATERS. NO CHANGES IN THE UPDATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 59 30 61 31 / 0 0 0 0
SSI 56 37 58 39 / 0 0 0 0
JAX 58 32 61 33 / 0 0 0 0
SGJ 57 38 58 38 / 0 0 0 0
GNV 61 30 63 31 / 0 0 0 0
OCF 62 31 64 33 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
UNION.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FIRE WEATHER WATCH SATURDAY AFTERNOON FOR BAKER-BRADFORD-CLAY-
DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS-UNION.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR ALACHUA-COLUMBIA-GILCHRIST-HAMILTON-MARION-
SUWANNEE.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...NONE.
&&
MKT/PKHazardous weather outlook, Mar 5, 9:00 AM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 AM EST FRI MAR 5 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 900 AM EST FRI MAR 5 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES THIS AFTERNOON... SUB-FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO EARLY SATURDAY MORNING ALONG WITH AREAS OF FROST ACROSS THE INLAND AREAS AND A FREEZE WATCH REMAINS IN EFFECT. DANGEROUS FIRE CONDITIONS ARE EXPECTED ACROSS NORTHEAST FLORIDA DURING THE AFTERNOON. A NORTHEAST SWELL HAS PROMPTED A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES. FURTHER DETAILS ARE IN THE SURF ZONE FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST ACROSS NORTHEAST FLORIDA EACH AFTERNOON THROUGH THE WEEKEND. A STRONG LOW PRESSURE SYSTEM MAY BRING A CHANCE OF THUNDERSTORMS TO THE AREA THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:33 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 9 hr |
| Mar 5, 1:59 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
| Mar 5, 1:59 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 29 hr |
Nearby
Freeze Warnings in Georgia, 2010Freeze Warnings in Florida, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.